Deep search:Searching for "optimal controlling parameters" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Enlarging the guaranteed region of attraction in nonlinear systems with bounded parametric uncertainty
Author(s):Sara Haghighatnia, Reihaneh Kardeh...  Clicked:5299  Download:2642  Cited:0  <Full Text>
Journal of Zhejiang University Science C  2013 Vol.14 No.3 P.214-221  DOI:10.1631/jzus.C1200213
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2023 Journal of Zhejiang University-SCIENCE